I have been on nexplanon for a little over 2 years so im on my last year on it. Last month i had an actual period and now the same time of this month i had cramps but no bleeding and its been 8 days past when i should have gotten a period. I have symtoms like, dizziness, nausea, horrible mood swings (crying over anything), cold flashes, bad gas bubbles in my lower stomach and tiny movements it feels, bad unusual acne problems, always hungry, and bathroom issues. Im not having breast tenderness though. Just worried that if i am pregnant that the baby wont be an out-of-the-womb baby.. is it safe?
Iv had the bar for 2 years and 2months and in the last couple of months iv been getting the same symptoms but i have been getting my period every 12 days. I think its just the last year of the implanon side effect kind of thing. Im still going to the doctors to get it checked out, maybe you should too just in case
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2014 • 1 answer
Updated 5 May 2015 • 1 answer
Updated 10 Jan 2016 • 2 answers
Updated 9 Mar 2017 • 1 answer
Updated 15 Jan 2018 • 1 answer